MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) IPG, 7.5Ah, SCS; SCS IPG

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) IPG, 7.5Ah, SCS; SCS IPG
Model Number 3672
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following unrelated surgical procedures wherein it is unknown whether the device was placed into surgery mode, the ipg became unable to communicate with external devices.Troubleshooting was unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The device is included in the neuromodulation implantable pulse generator (ipg) proclaim¿ scs family, proclaim¿ drg therapy and infinity¿ dbs systems surgery mode advisory notice issued by abbott on 02 april 2026.

Brand Name
IPG, 7.5Ah, SCS
Common Device Name
SCS IPG
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50440073
Report Number3006705815-2026-05374
Device Sequence Number21062099
Product Code LGW
UDI-Device Identifier05415067046406
UDI-Public(01)05415067046406(10)A000137360(17)250127
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Notification,Recall
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2025
Device Model Number3672
Device Catalogue Number3672
Device Lot NumberA000137360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-04/02/26-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (x2); SCS LEAD (x2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight140 LB